# SDR DALA2022102506932

- Difficulty date: October 21, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 90,952 hours, 19,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 SEATS 4A, 5A, 6A EMERGENCY PATH LIGHTS INOP. CORRECTIVE ACTION: FOUND 6A DICONNECTED, RECONNECTED 6A PER B767 WDM 33-51-31, ALL EMERGENCY LIGHTS CHECK GOOD (9043233)
